File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New realizations of the maximal satake compactifications of riemannian symmetric spaces of noncompact type

TitleNew realizations of the maximal satake compactifications of riemannian symmetric spaces of noncompact type
Authors
KeywordsMaximal Satake Compactifications
Riemannian Symmetric Spaces
Issue Date2004
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017
Citation
Letters In Mathematical Physics, 2004, v. 69 n. 1-3, p. 139-145 How to Cite?
AbstractWe give new realizations of the maximal Satake compactifications of Riemannian symmetric spaces of noncompact type as orbit closures inside Grassmannians and orthogonal groups. Our constructions are partially motivated by Poisson geometry.
Persistent Identifierhttp://hdl.handle.net/10722/156130
ISSN
2015 Impact Factor: 1.517
2015 SCImago Journal Rankings: 1.266
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorJi, Len_US
dc.contributor.authorLu, JHen_US
dc.date.accessioned2012-08-08T08:40:31Z-
dc.date.available2012-08-08T08:40:31Z-
dc.date.issued2004en_US
dc.identifier.citationLetters In Mathematical Physics, 2004, v. 69 n. 1-3, p. 139-145en_US
dc.identifier.issn0377-9017en_US
dc.identifier.urihttp://hdl.handle.net/10722/156130-
dc.description.abstractWe give new realizations of the maximal Satake compactifications of Riemannian symmetric spaces of noncompact type as orbit closures inside Grassmannians and orthogonal groups. Our constructions are partially motivated by Poisson geometry.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017en_US
dc.relation.ispartofLetters in Mathematical Physicsen_US
dc.subjectMaximal Satake Compactificationsen_US
dc.subjectRiemannian Symmetric Spacesen_US
dc.titleNew realizations of the maximal satake compactifications of riemannian symmetric spaces of noncompact typeen_US
dc.typeArticleen_US
dc.identifier.emailLu, JH:jhluhku@hku.hken_US
dc.identifier.authorityLu, JH=rp00753en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s11005-004-9183-2en_US
dc.identifier.scopuseid_2-s2.0-19644401470en_US
dc.identifier.hkuros98085-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-19644401470&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume69en_US
dc.identifier.issue1-3en_US
dc.identifier.spage139en_US
dc.identifier.epage145en_US
dc.identifier.isiWOS:000225690700007-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridJi, L=7201378008en_US
dc.identifier.scopusauthoridLu, JH=35790078400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats